# SDR SWAA062902

- Difficulty date: August 8, 2006
- Submitted: August 9, 2006
- Operation: Air carrier
- Aircraft: N315SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23337
- Aircraft time: 65,862 hours, 62,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: MS155721
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND SIDEWALL EMERGENCY EXIT LIGHT INOP AT R1 DOOR.  SECURED LIGHT BULB PER MM.
